# SDR FDEA202305090834

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 51,898 hours, 24,399 cycles
- System (JASC): 2310 · HF Communications System
- Part: Microphone
- Part number: 6023374
- Part serial: 0949475
- Condition: Faulted
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RADIO TRANSMITS INTERMITTENTLY.  WHEN ATC IS  ABLE TO HEAR THE TRANSMISSION THEY REPORT ONLY  BEING ABLE TO HEAR 3 BY 5.  A LOUD STATIC ACCOMPANIES EVERY TRANSMISSION.   REF. FRM FIM 23-12 FT 802 FOR VHF COMMUNICATIONS  TRANSCEIVER BITE PROCEDURE /  L VHF ANTENNA M245 IS ON TOP OF FUSELAGE.  R&R LEFT VHF TRANSCEIVER AS PER AMM 23-12-01-4.  TEST SATIS. A/C OK FOR SERVICE.   REMOVED AND REPLACED CAPTAIN HAND MIC AS PER SMP.   PERFORMED VHF COM SYSTEM TEST AS PER AMM 23-12-00-5-99. TEST SATIS. MEL CLOSED. A/C OK TO CONTINUE.
